18 Endeavor, Suite 200, Irvine, CA

Should I get my filler dissolved?

Cosmetic Treatments QuestionsCategory: Injectable FillersShould I get my filler dissolved?
A patient asked 3 years ago
I think I’m having the Tyndall effect I mm not sure it’s already been 3 months since I got my tear trough fillers do they need to be dissolved or should I wait it out.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Getting Filler Dissolved

 
Hi and thank you for your question! Injection of fillers under the eyes requires great experience to maintain a natural and uniform transition to the adjacent areas. In your cases, since it’s already 3 months since the filler, there shouldn’t be any swelling left although comparison of current pictures with pictures taken before injection is still highly recommended to ensure the volume is due to filler. If confirmed, then it will be up to you if you want to wait for another 2-3 months for the filler to wear off (in case it’s something like Belotero or Restylane) or speed up with enzyme injection. A follow up with your doctor would be the best approach. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.